View Full Version : Lost Hair From Accutane. Is A Hair Transplant For Me? | Dr. Robert Reese, Edina, MN.

09-18-2009, 12:39 PM
Question submitted through iahrs.org (http://www.iahrs.org)

IAHRS Member,Dr. Robert Reese (http://iahrs.org/DisplayProfile.asp?ID=%C9%EF&sID=%BC%95&sn=)of Edina, MN. Responds:

I hope you can give me some insight. I am a 22 year old man who has a history of cystic acne. I was put on Accutane when I was 16 and noticed that my hair was thinning about a month into my treatment. After I stopped using the medication I noticed that my hair was falling out rapidly. I was told that it would all grow back and since I have no family history of hair loss, I figured that it would. Unfortunately it has not and my hair seems to be getting worse. I now have a receding hairline and a bald spot growing and no one in my family has baldness. Do you think it’s possible that the Accutane could cause permanent hair loss and if so would a hair transplant be in order for a person like myself.
Any insight would be much appreciated.

Frank from New Jersey

P9c8a9e27b1512019ef1a954995362b2bZlF5RVREYmt2&buff er=5